Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/54888
Title: Bayesian analysis in an aggregate loss model: Validation of the structure functions
Authors: Hernández-Bastida, A.
Pérez-Sánchez, J. M. 
Fernández-Sánchez, M. P.
Issue Date: 2017
Publisher: 1753-9579
Journal: Journal of Risk Model Validation 
URI: http://hdl.handle.net/10553/54888
ISSN: 1753-9579
DOI: 10.21314/JRMV.2017.176
Source: Journal of Risk Model Validation[ISSN 1753-9579],v. 11, p. 19-47
Appears in Collections:Artículos
Show full item record

Page view(s)

20
checked on Nov 26, 2022

Google ScholarTM

Check

Altmetric


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.